Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 65, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Oct 30, 2009, 11:21 AM CDT for Fulton County, Knox County, Illinois. It took effect at Oct 30, 2009, 2:05 PM CDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 11:21 AM CDT (16:21 UTC)
- In effect from
- Oct 30, 2009, 2:05 PM CDT
- Expired
- Nov 1, 2009, 1:51 PM CST
- In force
- 49 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 301621
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT FRI OCT 30 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
.SYNOPSIS...HEAVY RAINS OF 2 TO 3 INCHES ACROSS THE BASIN THE
PAST 24 HOURS WILL CAUSE THE SPOON RIVER TO RISE ABOVE FLOOD
STAGE AT LONDON MILLS BY THIS AFTERNOON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-310621-
/O.NEW.KILX.FL.W.0065.091030T1905Z-091101T1617Z/
/LNMI2.1.ER.091030T1905Z.091031T1200Z.091101T1017Z.NO/
1121 AM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM FRIDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 16.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SPOON RIVER
LONDON MILLS 15 14.9 FRI 11 AM 16.8 14.8 11.0
$$
075 follow-up statements
000
WGUS83 KILX 310218
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.AFTER THE RAPID RISE FROM THE RAINFALL OF THURSDAY AND EARLY
FRIDAY...RIVER LEVELS ON THE SPOON RIVER HAVE BEGUN TO LEVEL OFF.
THE RIVER SHOULD BEGIN TO FALL SATURDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-311618-
/O.EXT.KILX.FL.W.0065.000000T0000Z-091101T1708Z/
/LNMI2.1.ER.091030T1601Z.091031T0600Z.091101T1108Z.NO/
918 PM CDT FRI OCT 30 2009
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM FRIDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SPOON RIVER
LONDON MILLS 15 16.8 FRI 9 PM 17.0 14.9 11.2
$$
GEELHART000
WGUS83 KILX 311618
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1118 AM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-010618-
/O.EXT.KILX.FL.W.0065.000000T0000Z-091101T1040Z/
/LNMI2.1.ER.091030T1601Z.091031T0915Z.091101T0440Z.NO/
1118 AM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SATURDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 15 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 16.6 SAT 11 AM 14.0 10.9 9.0
$$
07000
WGUS83 KILX 010206
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
906 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.THE SPOON RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-011600-
/O.EXT.KILX.FL.W.0065.000000T0000Z-091101T1600Z/
/LNMI2.1.ER.091030T1601Z.091031T0915Z.091101T1000Z.NO/
906 PM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SATURDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 15.8 SAT 9 PM 14.8 11.3 9.0
$$
GEELHART000
WGUS83 KILX 011543
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-020000-
/O.EXT.KILX.FL.W.0065.000000T0000Z-091102T0000Z/
/LNMI2.1.ER.091030T1601Z.091031T0915Z.091101T1800Z.NO/
943 AM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 15 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS AFTERNOON.
* IMPACT...AT 15 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 15.1 SUN 9 AM 12.4 9.9 8.5
$$
07000
WGUS83 KILX 011951
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
151 PM CST SUN NOV 01 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-012021-
/O.CAN.KILX.FL.W.0065.000000T0000Z-091102T0000Z/
/LNMI2.1.ER.091030T1601Z.091031T0915Z.091101T1637Z.NO/
151 PM CST SUN NOV 01 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 1 PM SUNDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15 FEET.
* FELL BELOW FLOOD STAGE AT 1 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.4 FEET BY MONDAY
MORNING.
* IMPACT...AT 15 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 14.9 SUN 1 PM 12.4 9.9 8.5
$$
KHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 30, 10:16 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 30, 10:16 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1016 AM CDT FRI OCT 30 2009 .DISCUSSION... ISSUED 1015 AM CDT FRI OCT 30 2009 UPDATED THE FORECAST FOR PRECIPITATION TRENDS WITH NEAR 100% CHANCE OF RAIN THIS MORNING AND DIMINISHING FROM WEST TO EAST DURING THE AFTERNOON. CONTINUED THE FLASH FLOOD WATCH TODAY ALONG AND EAST OF I-55 WHERE AN ADDITIONAL HALF TO LOCAL 1 INCH AMOUNTS OF RAIN POSSIBLE TODAY. MORNING HIGHS 65 TO 70F THEN FALLING INTO THE MID TO UPPER 50S BY LATE AFTERNOON. WINDY WITH SSW WINDS 15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH. RADAR MOSAIC SHOWS WIDESPREAD RAIN SHOWERS ACROSS IL AND SE MO...AR AND LA AND LIFTING NNE. SOME HEAVIER RAIN SHOWERS EAST OF THE IL RIVER. HAVE AN URBAN AND SMALL STREAM FLOOD ADVISORY FOR AREAS SW OF SPRINGFIELD THIS MORNING WHERE UP TO 3 INCHES OF RAIN HAS FALLEN LIKE AT VIRGINIA. BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN ALONG AND WEST OF I-55 PAST 24 HOURS AND A LOT OF RUNOFF AND STANDING WATER IN THE CORN/SOYBEAN FIELDS. SEVERAL CITIES IN CENTRAL IL HAVING THEIR 2ND AND 3RD WETTEST OCTOBER ON RECORD WITH 7 TO 11 INCHES FOR THE MONTH. 15Z/10 AM SURFACE MAP SHOWS STRONG LOW PRESSURE OF 989 MB OVER CENTRAL MN WITH ITS COLD FRONT EXTENDING INTO NE IA...WESTERN IL (NEAR GALESBURG AND SPRINGFIELD) AND SE MO. BREEZY SOUTH WINDS 15 TO 25 MPH WITH MILD TEMPERATURES IN THE MID TO UPPER 60S BUT SLIPPING INTO THE UPPER 50S IN WEST CENTRAL IL FROM MACOMB AND PITTSFIELD WEST. MOIST DEWPOINTS IN THE LOW TO MID 60S OVER CENTRAL/EASTERN IL. EXTREMELY AMPLIFIED UPPER LEVEL FLOW WITH 592 DM 500 MB SUBTROPICAL HIGH OVER FL AND STRONG 537 DM 500 MB LOW OVER EASTERN NEBRASKA WITH IL REMAINING IN SSW UPPER LEVEL FLOW. SHORT RANGE MODELS DEEPEN STRONG LOW PRESSURE TO 981 MB JUST NE OF MN BY SUNSET WHILE BRINGING THE COLD EAST ACROSS IL INTO INDIANA. WIDESPREAD SHOWERS WITH LOCALLY HEAVY RAINS SHOULD DIMINISHING FROM WEST TO EAST DURING THE AFTERNOON A COUPLE HOURS AFTER COLD FRONTAL PASSAGE. MOST OF THE SHOWERS SHOULD BE EAST OF IL OVER INDIANA AFTER SUNSET. VERY TIGHT PRESSURE GRADIENT OVER IL THROUGH TONIGHT AS LOW PRESSURE DEEPENS TO 968 MB NEAR JAMES BAY CANADA BY SUNRISE SAT. THIS WILL KEEP GUSTY WINDS OF 25 TO 35 MPH AS SOUTH WINDS TURN SW. HUETTL && .AVIATION... ISSUED 652 AM CDT FRI OCT 30 2009 VFR CONDITIONS ARE AT SPI CURRENTLY BUT EXPECT THEM TO FALL BACK TO MVFR CONDITIONS THE REST OF THE MORNING...LIKE WHAT DEC AND CMI ARE AT. PIA AND BMI ARE IFR BUT EXPECTING THEM TO LIFT UP INTO MVFR CAT AS THE MORNING PROGRESSES. THEN VFR CIGS WILL RETURN FOR REST OF TAF TIME PERIOD THIS AFTERNOON...FROM WEST TO EAST. WINDS WILL INCREASE FROM THE SOUTH AND THEN TURN SOUTHWESTERLY DURING THE DAY AND INTO TONIGHT. MAY SEE SPEEDS DIMINISH AFTER MIDNIGHT...BUT MODELS INDICATE GRADIENT STILL TIGHT ENOUGH TO WARRANT GUSTS. AUTEN && .PREV DISCUSSION... ISSUED 250 AM CDT FRI OCT 30 2009 RAIN CONTINUES THROUGH THE OVERNIGHT AND INTO THE MORNING HOURS FOR ILX. FRONT ADVANCING INTO THE SW ACROSS THE MISS RIVER VALLEY...SFC LOW STILL WELL OFF TO THE WEST. RAINFALL EXPECTED TO CONTINUE THROUGH THE MORNING AND MODELS ARE COMING MORE INTO AGREEMENT ABOUT THE EVOLUTION OF THE LOW. GOING WITH A BLEND THIS MORNING. MAJOR ISSUES FOR THE FORECAST ARE INVOLVED WITH THIS SYSTEM. EVERYTHING BEYOND IT WITHIN THE FIRST FIVE DAYS OF THE FORECAST ARE RATHER MINIMAL. A COUPLE OF DRY DAYS WORK THEIR WAY IN AS THE FLOW BECOMES SLIGHTLY MORE ZONAL...THEN SLIGHTLY NWRLY FOR THE END OF THE WEEKEND AND FIRST PART OF THE WORKWEEK. SHORT TERM...TODAY AND TONIGHT... MODERATE TO HEAVY RAINFALL CONTINUES THROUGH THE MORNING AS THE FRONT SLOWLY ADVANCES TO THE SE. FRONT IS MOVING INTO ALMOST PARALLEL FLOW ALOFT AND SHOWERS WILL CONTINUE TO TREND TO THE NNE AHEAD AND ALONG THE BOUNDARY. MUCH OF THE ACTION SHOULD SHIFT SE OF INTERSTATE 55 LATER THIS MORNING/EARLY THIS AFTERNOON. FFA FOR THE NW THAT GOES THROUGH 12Z...BUT ALONG AND SE OF THE INTERSTATE WILL CONTINUE THROUGH THE DAY. EVERY MODEL RUN PUSHES THE FRONT THROUGH A LITTLE QUICKER... BUT HAVE LEFT POPS IN FOR THE OVERNIGHT FOR THE SE FOR NOW...THOUGH THEY ARE ALL BUT GONE AFTER 06Z. LONG TERM...SATURDAY THROUGH TUESDAY... SATURDAY ENDS UP BEING A RATHER DRY DAY AS THE SFC LOW LIFTS OUT TO THE NORTH OVER THE GREAT LAKES...AND A BIT BREEZY UNTIL THE LOW MOVES OUT NORTH OF THE GREAT LAKES. FLOW ALOFT BRIEFLY MORE ZONAL THROUGH SUNDAY...UNTIL ANOTHER WAVE STARTS TO DIG IN LATE SUN NIGHT...BRINGING A CHANCE FOR PRECIP TO THE FAR NRN TIER OF ILLINOIS. BIG QUESTION FOR THAT WILL BE HOW FAR S THE RAIN WILL MAKE IT...AS THE MODELS ARE STARTING TO BACK OFF WITH HOW FAR/DEEP THE TROF ACTUALLY GETS BY THE TIME ITS OVER THE MIDWEST. TEMPS FOR THE FIRST PORTION OF THE WEEK ARE MUCH CLOSER TO NORMAL...HIGHS IN THE UPPER 50S...LOWS NEAR 40 HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ILZ038-042>046- 051>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Oct 30, 6:07 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 607 AM CDT FRI OCT 30 2009 ILZ027>031-036-037-040-041-047>050-311100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 607 AM CDT FRI OCT 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA AROUND HAVANA TO BEARDSTOWN. THIS FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS AND COULD DEVELOP AROUND PEORIA NEXT WEEK. MINOR FLOODING IS ALSO OCCURRING ALONG THE SANGAMON RIVER AT OAKFORD AND CHANDLERVILLE...AND ON THE MACKINAW RIVER AT CONGERVILLE. THIS FLOODING WILL CONTINUE INTO THE WEEKEND. WINDY CONDITIONS ARE EXPECTED TODAY WITH GUSTS TO AROUND 35 MPH POSSIBLE AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY CONDITIONS ARE EXPECTED SATURDAY WITH WIND GUSTS TO AROUND 30 MPH AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>057-061>063-066>068-071>073-311100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 607 AM CDT FRI OCT 30 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS TODAY. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH SOME OF THESE STORMS. WINDY CONDITIONS ARE ALSO EXPECTED TODAY WITH WIND GUSTS TO AROUND 35 MPH AT TIMES. FLOODING WILL DEVELOP ALONG THE SANGAMON RIVER AROUND MONTICELLO AND RIVERTON...ALONG THE LITTLE WABASH RIVER AT CLAY CITY AND ALONG THE EMBARRAS RIVER AT LAWRENCEVILLE THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY CONDITIONS ARE EXPECTED TO CONTINUE INTO SATURDAY WITH WIND GUSTS TO AROUND 30 MPH AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
In the hours before
Local storm report, Oct 30, 9:00 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN LINCOLN 40.15N 89.37W
10/30/2009 M2.43 INCH LOGAN IL EMERGENCY MNGR
&&
BOUSLEYLocal storm report, Oct 30, 9:02 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN ELKHART 40.02N 89.48W
10/30/2009 M1.95 INCH LOGAN IL MESONET
SWOP REPORT.
0530 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
10/30/2009 M2.90 INCH SCHUYLER IL MESONET
SWOP REPORT.
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
10/30/2009 M2.35 INCH CASS IL CO-OP OBSERVER
0545 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
10/30/2009 M2.59 INCH MASON IL MESONET
SWOP REPORT.
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
10/30/2009 M2.23 INCH MCLEAN IL CO-OP OBSERVER
0609 AM HEAVY RAIN ABINGDON 40.80N 90.40W
10/30/2009 M2.25 INCH KNOX IL MESONET
SWOP.
0630 AM HEAVY RAIN 1 W BLOOMINGTON 40.48N 88.99W
10/30/2009 M2.09 INCH MCLEAN IL MESONET
COCORAHS.
0630 AM HEAVY RAIN PEORIA 40.74N 89.61W
10/30/2009 M2.05 INCH PEORIA IL NWS EMPLOYEE
EJS
0645 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
10/30/2009 M2.13 INCH MCLEAN IL NWS EMPLOYEE
KMH
0655 AM HEAVY RAIN 3 E TREMONT 40.53N 89.43W
10/30/2009 M2.00 INCH TAZEWELL IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 2 NE PEORIA 40.77N 89.58W
10/30/2009 M2.13 INCH PEORIA IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
10/30/2009 M2.07 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
10/30/2009 M3.05 INCH CASS IL CO-OP OBSERVER
0700 AM HEAVY RAIN LINCOLN 40.15N 89.37W
10/30/2009 M2.09 INCH LOGAN IL OFFICIAL NWS OBS
NWS OFFICE.
0700 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
10/30/2009 M2.08 INCH PEORIA IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
10/30/2009 M2.12 INCH LOGAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 2 NE BLOOMINGTON 40.50N 88.95W
10/30/2009 M2.13 INCH MCLEAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 3 SSW LOAMI 39.63N 89.87W
10/30/2009 M2.42 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN SSW WAVERLY 39.59N 89.95W
10/30/2009 M2.72 INCH MORGAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
10/30/2009 M2.93 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
10/30/2009 M2.00 INCH WOODFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN MARIETTA 40.50N 90.39W
10/30/2009 M2.01 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
10/30/2009 M2.50 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN PETERSBURG 42.55N 91.22W
10/30/2009 M2.01 INCH XXX XX MESONET
DITCHES ALONG HIGHWAYS ARE FULL ALONG ROUTE 123 AND 29
BETWEEN PETERSBURG AND SPRINGFIELD.
0700 AM HEAVY RAIN 3 NE NORMAL 40.55N 88.96W
10/30/2009 M2.16 INCH MCLEAN IL NWS EMPLOYEE
0719 AM HEAVY RAIN 3 ESE PETERSBURG 39.99N 89.80W
10/30/2009 M2.36 INCH MENARD IL MESONET
LOCATION IS ACTUALLY AT...8 EAST OF PETERSBURG
0719 AM HEAVY RAIN PEORIA 40.74N 89.61W
10/30/2009 M1.98 INCH PEORIA IL MESONET
0754 AM HEAVY RAIN RIVERTON 39.85N 89.54W
10/30/2009 M2.02 INCH SANGAMON IL MESONET
SWOP OBERVER.
0800 AM HEAVY RAIN MORTON 40.61N 89.47W
10/30/2009 M2.42 INCH TAZEWELL IL MESONET
MORTON PD. SWOP REPORT.
0900 AM HEAVY RAIN LINCOLN 40.15N 89.37W
10/30/2009 M2.43 INCH LOGAN IL EMERGENCY MNGR
&&
BOUSLEYLocal storm report, Oct 30, 9:14 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
10/30/2009 M2.62 INCH SCOTT IL CO-OP OBSERVER
&&
BOUSLEYLocal storm report, Oct 30, 10:06 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1006 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN ELKHART 40.02N 89.48W
10/30/2009 M1.95 INCH LOGAN IL MESONET
SWOP REPORT.
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
10/30/2009 M2.35 INCH CASS IL CO-OP OBSERVER
0530 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
10/30/2009 M2.90 INCH SCHUYLER IL MESONET
SWOP REPORT.
0545 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
10/30/2009 M2.59 INCH MASON IL MESONET
SWOP REPORT.
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
10/30/2009 M2.23 INCH MCLEAN IL CO-OP OBSERVER
0609 AM HEAVY RAIN ABINGDON 40.80N 90.40W
10/30/2009 M2.25 INCH KNOX IL MESONET
SWOP.
0630 AM HEAVY RAIN 1 W BLOOMINGTON 40.48N 88.99W
10/30/2009 M2.09 INCH MCLEAN IL MESONET
COCORAHS.
0630 AM HEAVY RAIN PEORIA 40.74N 89.61W
10/30/2009 M2.05 INCH PEORIA IL NWS EMPLOYEE
EJS
0645 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
10/30/2009 M2.13 INCH MCLEAN IL NWS EMPLOYEE
KMH
0655 AM HEAVY RAIN 3 E TREMONT 40.53N 89.43W
10/30/2009 M2.00 INCH TAZEWELL IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 3 SSW LOAMI 39.63N 89.87W
10/30/2009 M2.42 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 NE BLOOMINGTON 40.50N 88.95W
10/30/2009 M2.13 INCH MCLEAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
10/30/2009 M2.12 INCH LOGAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
10/30/2009 M2.08 INCH PEORIA IL CO-OP OBSERVER
0700 AM HEAVY RAIN LINCOLN 40.15N 89.37W
10/30/2009 M2.09 INCH LOGAN IL OFFICIAL NWS OBS
NWS OFFICE.
0700 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
10/30/2009 M3.05 INCH CASS IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
10/30/2009 M2.07 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 NE PEORIA 40.77N 89.58W
10/30/2009 M2.13 INCH PEORIA IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 E TREMONT 40.53N 89.43W
10/30/2009 M2.13 INCH TAZEWELL IL MESONET
COCORAHS.
0700 AM HEAVY RAIN SSW WAVERLY 39.59N 89.95W
10/30/2009 M2.72 INCH MORGAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
10/30/2009 M2.93 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
10/30/2009 M2.00 INCH WOODFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN MARIETTA 40.50N 90.39W
10/30/2009 M2.01 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
10/30/2009 M2.50 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN PETERSBURG 42.55N 91.22W
10/30/2009 M2.01 INCH XXX XX MESONET
DITCHES ALONG HIGHWAYS ARE FULL ALONG ROUTE 123 AND 29
BETWEEN PETERSBURG AND SPRINGFIELD.
0700 AM HEAVY RAIN 3 NE NORMAL 40.55N 88.96W
10/30/2009 M2.16 INCH MCLEAN IL NWS EMPLOYEE
0700 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
10/30/2009 M2.62 INCH SCOTT IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 NE MURDOCK 39.84N 88.03W
10/30/2009 M2.58 INCH DOUGLAS IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.78N 89.72W
10/30/2009 M2.25 INCH SANGAMON IL MESONET
COCORAHS.
0712 AM HEAVY RAIN 2 S JACKSONVILLE 39.70N 90.23W
10/30/2009 M2.30 INCH MORGAN IL MESONET
COCORAHS.
0719 AM HEAVY RAIN PEORIA 40.74N 89.61W
10/30/2009 M1.98 INCH PEORIA IL MESONET
0719 AM HEAVY RAIN 3 ESE PETERSBURG 39.99N 89.80W
10/30/2009 M2.36 INCH MENARD IL MESONET
LOCATION IS ACTUALLY AT...8 EAST OF PETERSBURG
0754 AM HEAVY RAIN RIVERTON 39.85N 89.54W
10/30/2009 M2.02 INCH SANGAMON IL MESONET
SWOP OBERVER.
0800 AM HEAVY RAIN MORTON 40.61N 89.47W
10/30/2009 M2.42 INCH TAZEWELL IL MESONET
MORTON PD. SWOP REPORT.
0900 AM HEAVY RAIN LINCOLN 40.15N 89.37W
10/30/2009 M2.43 INCH LOGAN IL EMERGENCY MNGR
0930 AM HEAVY RAIN HOPEDALE 40.42N 89.42W
10/30/2009 M2.21 INCH TAZEWELL IL MESONET
SWOP.
&&
BOUSLEYLocal storm report, Oct 30, 10:24 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN EUREKA 40.72N 89.28W
10/30/2009 M2.10 INCH WOODFORD IL CO-OP OBSERVER
&&
BOUSLEYLocal storm report, Oct 30, 10:25 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
10/30/2009 M2.35 INCH CASS IL CO-OP OBSERVER
0530 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
10/30/2009 M2.90 INCH SCHUYLER IL MESONET
SWOP REPORT.
0530 AM HEAVY RAIN ELKHART 40.02N 89.48W
10/30/2009 M1.95 INCH LOGAN IL MESONET
SWOP REPORT.
0545 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
10/30/2009 M2.59 INCH MASON IL MESONET
SWOP REPORT.
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
10/30/2009 M2.23 INCH MCLEAN IL CO-OP OBSERVER
0609 AM HEAVY RAIN ABINGDON 40.80N 90.40W
10/30/2009 M2.25 INCH KNOX IL MESONET
SWOP.
0630 AM HEAVY RAIN 1 W BLOOMINGTON 40.48N 88.99W
10/30/2009 M2.09 INCH MCLEAN IL MESONET
COCORAHS.
0630 AM HEAVY RAIN PEORIA 40.74N 89.61W
10/30/2009 M2.05 INCH PEORIA IL NWS EMPLOYEE
EJS
0645 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
10/30/2009 M2.13 INCH MCLEAN IL NWS EMPLOYEE
KMH
0655 AM HEAVY RAIN 3 E TREMONT 40.53N 89.43W
10/30/2009 M2.00 INCH TAZEWELL IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 3 E TREMONT 40.53N 89.43W
10/30/2009 M2.13 INCH TAZEWELL IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 2 NE PEORIA 40.77N 89.58W
10/30/2009 M2.13 INCH PEORIA IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
10/30/2009 M2.07 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
10/30/2009 M3.05 INCH CASS IL CO-OP OBSERVER
0700 AM HEAVY RAIN LINCOLN 40.15N 89.37W
10/30/2009 M2.09 INCH LOGAN IL OFFICIAL NWS OBS
NWS OFFICE.
0700 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
10/30/2009 M2.08 INCH PEORIA IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
10/30/2009 M2.12 INCH LOGAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 2 NE BLOOMINGTON 40.50N 88.95W
10/30/2009 M2.13 INCH MCLEAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN EUREKA 40.72N 89.28W
10/30/2009 M2.10 INCH WOODFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN SSW WAVERLY 39.59N 89.95W
10/30/2009 M2.72 INCH MORGAN IL MESONET
COCORAHS.
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
10/30/2009 M2.93 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
10/30/2009 M2.00 INCH WOODFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN MARIETTA 40.50N 90.39W
10/30/2009 M2.01 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
10/30/2009 M2.50 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN PETERSBURG 42.55N 91.22W
10/30/2009 M2.01 INCH XXX XX MESONET
DITCHES ALONG HIGHWAYS ARE FULL ALONG ROUTE 123 AND 29
BETWEEN PETERSBURG AND SPRINGFIELD.
0700 AM HEAVY RAIN 3 NE NORMAL 40.55N 88.96W
10/30/2009 M2.16 INCH MCLEAN IL NWS EMPLOYEE
0700 AM HEAVY RAIN WINCHESTER 39.63N 90.46W
10/30/2009 M2.62 INCH SCOTT IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 NE MURDOCK 39.84N 88.03W
10/30/2009 M2.58 INCH DOUGLAS IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.78N 89.72W
10/30/2009 M2.25 INCH SANGAMON IL MESONET
COCORAHS.
0700 AM HEAVY RAIN 3 SSW LOAMI 39.63N 89.87W
10/30/2009 M2.42 INCH SANGAMON IL CO-OP OBSERVER
0712 AM HEAVY RAIN 2 S JACKSONVILLE 39.70N 90.23W
10/30/2009 M2.30 INCH MORGAN IL MESONET
COCORAHS.
0719 AM HEAVY RAIN PEORIA 40.74N 89.61W
10/30/2009 M1.98 INCH PEORIA IL MESONET
0719 AM HEAVY RAIN 3 ESE PETERSBURG 39.99N 89.80W
10/30/2009 M2.36 INCH MENARD IL MESONET
LOCATION IS ACTUALLY AT...8 EAST OF PETERSBURG
0754 AM HEAVY RAIN RIVERTON 39.85N 89.54W
10/30/2009 M2.02 INCH SANGAMON IL MESONET
SWOP OBERVER.
0800 AM HEAVY RAIN MORTON 40.61N 89.47W
10/30/2009 M2.42 INCH TAZEWELL IL MESONET
MORTON PD. SWOP REPORT.
0900 AM HEAVY RAIN LINCOLN 40.15N 89.37W
10/30/2009 M2.43 INCH LOGAN IL EMERGENCY MNGR
0930 AM HEAVY RAIN HOPEDALE 40.42N 89.42W
10/30/2009 M2.21 INCH TAZEWELL IL MESONET
SWOP.
&&
BOUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:25 AM CDT | River Flood Warning | ILX | Sangamon | 8 hr |
| Oct 30, 3:25 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 7 days |
| Oct 30, 3:25 AM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| Oct 30, 3:27 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 4 days |
| Oct 30, 5:01 AM CDT | Areal Flood Advisory | ILX | Cass, Mason, Morgan, Schuyler, Scott | 6 hr |
| Oct 30, 1:29 PM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Oct 30, 3:34 PM CDT | Areal Flood Advisory | ILX | Logan | 4 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.